# SDR DHLA2008743515

- Difficulty date: November 10, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT FROM BS 700 TO BS 720A WL 200 LBL47 STABILIZER STRAP WITH CORROSION OUT OF LIMITS.  REPLACED STABILIZER STRAP FROM BS 680 TO BS 720C WL 200 LBL 47 IAW B727 SRM 51-10-1 PARA 7A.
